Title: Bounds for p-adic exponential sums and log-canonical thresholds
Authors: Cluckers, Raf ×
Veys, Wim #
Issue Date: 2016
Publisher: Johns Hopkins University Press
Series Title: American Journal of Mathematics vol:138 issue:1 pages:61-80
ISSN: 0002-9327
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Algebra Section
× corresponding author
# (joint) last author

Files in This Item:
File Description Status SizeFormat
BoundsForLogcanonicalThresholds.pdf Published 565KbAdobe PDFView/Open


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science